| Model Number |
60005 |
| Medical Device Problem Code |
Optical Decentration (1360)
| Health Effect - Clinical Code |
Unspecified Eye / Vision Problem (4471)
| Date of Event |
06/16/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.During primary cataract surgery, the central rod of the injector handpiece was not fully retracted by the surgeon, causing partial amputation of the trailing haptic and decentration of the lal.The surgeon subsequently explanted the lens on (b)(6) 2023.Manufacturer reference #: (b)(4).
Event or Problem Description
The site reported that a light adjustable lens (lal, sn (b)(6)) was explanted due to not being centered well in the bag.Rxsight's first awareness of this event was on 06/16/2023.